# SDR FDEA201105071776

- Difficulty date: May 7, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 88,606 hours, 33,011 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 202473050
- Condition: Misrepaired
- Location: Bs 540-550
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN REPAIR AT STA 540-550, STR-27L REQUIRES REPLACEMENT DUE TO NOT COMPLYING WITH KNOWN APPROVED DATA.  R & R DOUBLER & FILLER STA 540-550 STR -27L IAW SRM 51-40-02 /SRM 53-00-01, FIG 201, TABLE I - III, REPAIR 15,  W/ DOUBLER PN 2024-T3-071, BATCH 1941519.  FILLER PN 2024T3, .051 & BATCH 1965845. HFEC CUTOUT IAW NTM 51-00-19.  HFEC HOLES IAW NTM 51-00-16, CATEGORY B (REPAIR 15) LEFC METHOD OF INSP IAW NDT 53-00-06 WITH INITIAL AT;  F/C 29,000 INTERVALS EVERY 3,000 F/C. MAJOR REPAIR CAT B.
